# SDR R61A201405240699

- Difficulty date: May 24, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 11,905 hours, 7,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086139005
- Condition: Corroded
- Location: Frames 88-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND LT AFT OTBD FLOOR SUPPORT AT FRAMES 88 - 90 CORRODED.  MX R & R LT AFT OTBD FLOOR SUPPORT IAW SRM 51-41-01, 51-41-02, 51-42-02, & 51-43-03.
